# SDR 0200866624

- Difficulty date: March 19, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N624US
- Make and model: Boeing 747251B
- Aircraft serial: 21706
- Aircraft time: 87,427 hours, 14,711 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CRUISE, A BURNING SMELL EMITTED AROUND DOOR 1L.  PULLED ESSENTIAL TRANSFORMER RECTIFIER CIRCUIT BREAKER AND DEACTIVATED THE ESSENTIAL TRANSFORMER RECTIFIER, ESSENTIAL DC BUS, LEFT GALLEY POWER BUS, ENTERTAINMENT SYSTEM, GASPER FAN, AND RECIRCULATION FAN.  AIRCRAFT DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  REPLACED THE 1L CHIME SENSOR.  OPERATIONAL CHECK OK.
